MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PNEUMOCLEAR PLUS CO2 CONDITIONING INSUFFLATOR (GLOBAL); INSUFFLATOR, LAPAROSCOPIC

STRYKER ENDOSCOPY-SAN JOSE PNEUMOCLEAR PLUS CO2 CONDITIONING INSUFFLATOR (GLOBAL); INSUFFLATOR, LAPAROSCOPIC
Model Number FM300
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the patient experienced a subcutaneous emphysema.
 
Additional Manufacturer Narrative
The product was not returned for investigation therefore the reported failure mode was not confirmed.Alleged failure: pressure issue.Probable root cause: because device was not returned to oem - wom, probable root cause cannot be determined.Most of the reasons for occurrence of a subcutaneous emphysema are related to surgical technique and trocar placement.Incorrect placement of a cannula, veress needle or a trocar into subcutaneous tissue may lead to emphysema, which can lead to crepitus.A big leakage of co2 around trocar incisions may also lead to subcutaneous emphysema.Other risk factors are prolonged surgeries, the use of many access points to the abdominal cavity and an elevated abdominal pressure.In addition, the event description does not include any indication for a device malfunction, nor is subcutaneous emphysema considered a serious injury.The reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.
 
Event or Problem Description
It was reported that the patient experienced a subcutaneous emphysema.

Brand Name
PNEUMOCLEAR PLUS CO2 CONDITIONING INSUFFLATOR (GLOBAL)
Common Device Name
INSUFFLATOR, LAPAROSCOPIC
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
chester rebugio
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key16162181
Report Number0002936485-2023-00024
Device Sequence Number19475699
Product Code HIF
UDI-Device Identifier04056702003456
UDI-Public04056702003456
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170784
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFM300
Device Catalogue Number0620050010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/16/2022
Supplement Date Received by Manufacturer12/16/2022
Initial Report FDA Received Date01/13/2023
Supplement Report FDA Received Date03/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown